Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 2 Count

Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 2 Count

Sale price  Rs. 3,229.00 Regular price Rs. 4,000.00
Skip to product information
Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 2 Count
1/15

Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 2 Count

In stock

₹3,229.00 ₹4,000.00 19% off
Inclusive of all taxes.

View store information

Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 2 Count

Payment methods
    Guaranteed Buyer Protection VERIFIED
    Item not as described? You're covered with a 100% full refund.

    Trusted by 10,000+ Customers
    Authentic products. Genuine quality. Happy customers.

    Direct From USA

    100% Sourced Import

    Authentic

    Guaranteed Quality

    30-Day Returns

    Easy Replacement

    Stop pain where it starts with Advil Pain Reliever Tablets and Advil PM Nighttime Sleep Aid Caplets. Whether you have a head, muscle, back, tooth, menstrual pain, minor arthritis or other joint pain, Advil brings pain relief where you need it. Advil pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet of pain medication contains 200mg ibuprofen, a non-steroidal anti-inflammatory drug (NSAID). For nighttime pain relief, Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep (1). This pain PM medicine combines ibuprofen 200mg for muscle, arthritis, tooth and menstrual pain relief, and diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil and Advil PM pain relievers come in convenient tablets and ibuprofen caplets. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Nothing's stronger on tough pain than Advil (2). (1) Based on 7 hours of sleep which is the minimum recommended amount (2) Among non-prescription analgesics

    Key Features:

    • One 300 count bottle of Advil Pain Reliever and Fever Reducer Coated Tablets and 2 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets
    • Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine, and new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
    • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours - the perfect addition to your college dorm room essentials
    • Advil PM Nighttime Pain Reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest
    • Ibuprofen PM provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains
    • HSA and FSA eligible product

    Explore our range of Advil products — from moisturizers to cleansers, all directly sourced from the USA with authenticity guarantee. Shop more skin care at Rudra Retails.

    FAQ

    You may also like